# SDR NACA2024021900001

- Difficulty date: February 19, 2024
- Submitted: February 24, 2024
- Operation: Air carrier
- Aircraft: N563NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30563
- Aircraft time: 84,098 hours, 21,412 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Latch Handle
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Fo Window
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FO WINDOW OPENED DURING TO ROLL. ADJUSTED TENSION ON WINDOW LATCHING HANDLE, AND WINDOW'S INBOARD/OUTBOARD ALIGNMENT PER AMM 56-11-02. CHECKS GOOD FOR SECURITY, NO DEFECTS FOUND, ADJUSTMENTS MADE TO THE UPPER SERVICEABLE LIMITS
